Psoriasiform eruption induced by propranolol

S. Halevy, E. J. Feuerman

Research output: Contribution to journalArticlepeer-review

25 Scopus citations

Abstract

The appearance of a psoriasiform eruption in a seventy-eight year old patient after one year of treatment with propranolol is presented herein. The histologic picture was not compatible with psoriasis vulgaris, although it contained some of the same features. Immunologic investigation revealed immune deposits at the junction of the dermis and epidermis and in blood vessel walls as well as monoclonal gammopathy. The rash, which was followed by a reduction in tear secretion, is suggested to have been a drug reaction associated with propranolol. This is supported by the positive results of a migration inhibiting factor test towards propranolol, the clearing of the eruption which took place three weeks after withdrawal of the drug, and the negative result of the same test obtained soon afterwards.

Original languageEnglish
Pages (from-to)95-98
Number of pages4
JournalCutis
Volume24
Issue number1
StatePublished - 1 Dec 1979
Externally publishedYes

Fingerprint

Dive into the research topics of 'Psoriasiform eruption induced by propranolol'. Together they form a unique fingerprint.

Cite this